Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen eyes, swollen eyelids after getting permanent eyebrow, eyeliner tattoo. Antibiotic cream applied. What to do?

I have swollen eyes and swollen eyelids after getting permanent eyebrow and eyeliner tattoos.. I started applying a antibiotic cream for my eyes as the tattoo artist said to put.. And now my eyes and eyebrows are swollen.. I went to the hospital and they said it was the cream.. What do I do?? Email me at YYYY@YYYY But I do not really want to upload images..
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
Dear user
It seems from the history that you have allergy to eyeliner tattoo or to the antibiotic cream what you have applied. If you are using a antibiotic ointment not particularly meant for eyes stop using this as allergy is commonly seen to the preservatives used in skin antibiotic ointments. Antiallergic eye drops are required in this stage. If your symptoms wont improve even after stopping the antibiotic ointment and using antiallergic eye drops, please do consult your eye doctor for further treatment.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor